MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Lot Number VXF310523F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a mitra clip procedure to treat mitral regurgitation, a versacross access solution kit was selected for use.While attempting for the transseptal puncture (tsp), an unknown error message was displayed.Hence to resolve the issue, a new kit was used.Prior to opening the second kit, the dilator may have crossed on its own with no wire in place.A second kit was opened not knowing that the dilator had crossed.A pericardial effusion was noted on the transesophageal echocardiogram (tee).A pericardiocentesis was performed.The device is not expected to be returned for analysis.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, qc H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA SRL
la lima business park
la lima, 03
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18282934
Report Number2124215-2023-67206
Device Sequence Number6189435
Product Code DYB
UDI-Device Identifier00685447011828
UDI-Public00685447011828
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Lot NumberVXF310523F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown